# SDR SWAA2022020360934

- Difficulty date: October 19, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 33,881 hours, 19,996 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT CORRODED / REPLACED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 STEP 3A 1&2
